Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
soundtrack2mylife

I am breaking out!!

Recommended Posts

Okay.. up until a couple days ago, I was just fine using my Clearasil Face Wash, which kept me okay, I obviously had the occasional breakout and the few bad days of the month. But recently I just bought the Cetaphil Cleanser and the Eucerin Moisturizing and I am substituting Dan's BP with Clearasil Max Strength Vanishing Cream, I am only put the cream on at night, but I am broken out so badly. I dont know why. The moisturizer makes me feel greasy, and I dont have greasy skin at all. Dan's BP is taking FOREVER to get here, I think I ordered it on October 14th, and tomorrow is the 26th, I am rather aggravated actually, and am not pleased.

I am going to some big events this weekend, and I'm going to look horrible!

Share this post


Link to post
Share on other sites

The Clearisil vanishing cream is 10% BP, unlike Dan's, which is 2.5%, so it's very possible that that stuff is irritating your skin. I would discontinue using it and just try your best to be patient while waiting for Dan's to arrive, OR--you could go out and buy Neutragina (sp???) On-the-Spot, which contains 2.5% BP.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×